Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Change to Parnate spike4848

Posted by Elizabeth on December 15, 2001, at 20:12:06

In reply to Change to Parnate, posted by spike4848 on December 15, 2001, at 12:20:25

> I just got prescription for parnate? You think I will have less weigh gain and sexual side effects?

Yes, those side effects are less common with Parnate. I rarely have sexual problems from ADs, but I gained a lot of weight on Nardil (more than you did) and none on Parnate.

The insomnia is a problem with both MAOIs (and Marplan as well), although my experience was that I didn't feel tired -- I woke up feeling refreshed after a brief but uninterrupted night of sleep.

Good luck with the Parnate!

-elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:86943
URL: http://www.dr-bob.org/babble/20011213/msgs/87036.html